# SDR DALA2016030801802

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 62,595 hours, 21,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1440-1460, RBL 23, OTBD SIDE CORNER CORRODED ON WEB.  FOUND WEB AT BS 1440 TO 1460, RBL 23 IN AFT PIT TO BE CORRODED 80 PERCENT THRU MATERIAL, THIS IS OUT OF LIMITS IAW SRM 53-60-15, PAGE 107.  R & R WEB IAW DWG 146N8522, REV E. SRM 51-40-02, PAGE 1-7, SRM 51-40-05, PAGE 2 AND SRM 51-20-01, PAGE 11 & 12.
